Doctor insights on:
Brown Rash On Stomach
I have had a reddish brown rash on my stomach for at least a year and just recently it started spreading up my chest fast its flat to the skin though.?
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
My 5 year old has a light brown raised rash on side of stomach, chest and back. No fever. Not itchy. ?
Rash: Without seeing this it is impossible to accurately diagnose this. See a dermatologist, although you might start with your child's pediatrician or with your PCP. ...Read more
Stomach pain, acid stomach, brown and red itchy skin rashes, everytime i eat something with acid it will bother me at night during my sleep. Help!
See your doctor: It looks like you have 2 problems, stomach pain and skin rashes. You might have acid reflux / gastritis or peptic ulcer diseases. You can try otc antacid or acid reduction meds like zantac (ranitidine) in the meantime but you need to be seen and evaluated to have it treated correctly. Also it's almost impossible to know what your skin rashes might be if we don't see it. Your local doctor can help. ...Read more
Brown and red patches ,painful rashes under my eyes. Stomach pain and I puked. Not feeling like to eat anythng from past 2 days. What is it?
Allergicresponse ? : From the reaction, it sounds like you are something you are allergic to, and may have broken a rash in that time period. If the rash is still a problem take 1-2 tablets if Benadryl (diphenhydramine) every 4-6 hrs until you feel better and the rash is fading. Go see your doctor to find out if that is enough treatment and to confirm what is there ...Read more
I had abdominal side earlier this week. When I woke up this morning I had a non raised brownish rash that does not itch?
I have a rash on my stomach, it looks like brown spots, its not raised and it does not itch. But gets darker when i take a shower or sweat?
Considering several: A photo or direct exam would be very helpful, but based on your description of a rash that gets more prominent with sweating or a hot shower and your relatively young age - i would consider as a possibility cholinergic urticaria. Recommend a dermatologist to examine http://www.Dermnet.Com/images/cholinergic-urticaria http://en.Wikipedia.Org/wiki/cholinergic_urticaria. ...Read more
I have a non itchy rash under my breasts leading to my stomach and also my underarm. It's scaly and a a brown colour but also in some areas pink?
Rash: Sounds fungal. Your dermatologist can scrape it and confirm. ...Read more
Brown itchy rash on lower abdomen, lower back and tops of legs starts off pinkish becomes extremely itchy then turns brown?
Rash: A rash is best diagnosed and treated when it is visualized by a doctor, who can then make an appropriate recommendation. If the itch is driving you crazy, try topical Hydrocortisone cream, an oral antihistamine to calm down itch, and cool showers or baths until you can see the doctor as soon as possible. ...Read moreSee 1 more doctor answer
I'm havinh dark brown tarry paste stools 3-4 times a day. Stool is leaking out at times without going to the bathroom. Causing anal rash. Abdominal pain upper right quadrant.
What? Extremely itchy rash on thighs, stomach, wrists -perfectly round papules (clear fluid), early menses with dark brown flow, and huge purple zit.
It is important to : Seperate these phenomen. The period is not related to rash onset. The papules could be a few things but if itching like crazy, at night, u may have a skin mite, bed bugs or something requiring permetharin cream. The zit is likely coincidental and, if your periods are bad then itching all over and having a zit will put u into disaster mode. Try Benadryl (diphenhydramine) and Hydrocortisone cream, get into doc. ...Read more